# SDR 2A6D20200730002

- Difficulty date: July 30, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N279AM
- Make and model: Snias AS350B3
- Aircraft serial: 4685
- Aircraft time: 5,315 hours, 12,708 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 7,577 hours, 13,985 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Condition: Chafed
- Location: Zone 300
- Part time: 5,315 hours, 12,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4685 LOWER FWD TAILBOOM SKIN HAS TWO CHAFING MARKS ON ITS RH LOWER INTERNAL FACE LOCATED BETWEEN THE TAILBOOM JUNCTION FRAME AND THE X620 CIRCUMFERENTIAL FRAME CAUSED BY A WIRE HARNESS.  THE LARGER OF THE TWO WAS MEASURED AT APPROXIMATELY .007” IN DEPTH, 1.2” IN LENGTH, AND .200” IN WIDTH. THE SMALLER CHAFE WAS MEASURED APPROXIMATELY .007” IN DEPTH, .150” IN LENGTH, AND .250” IN WIDTH.  BELOW IS A QUICK SRM REFERENCE, AND ATTACHED WILL BE PHOTOS OF THE DAMAGED AREA
